# SDR SWIA20230209

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 34,821 hours, 24,542 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE WHICH TURNED TO A CAUTION MESSAGE DURING APPROACH. ANTI ICE WAS SELECTED ON WHEN MESSAGE OCCURRED. (FLIGHT 3540 FILED CLOSED)PERFORMED OPERATIONAL TEST OF THE BLEED-AIR LEAK-DETECTION AND WARNING SYSTEM IN REF TO CRJ900 AMM 36-21-00. ALSO PERFORMED SELF CHECK OF AILC. NO CORRELATED MDC MESSAGES. COULD NOT DUPLICATE FAULT. OPS CHK NORMAL ON GROUND
